兰州大学机构库

Browse/Search Results:  1-10 of 776 Help

Selected(0)Clear Items/Page:    Sort:
Recovering a time-dependent potential function in a time fractional diffusion equation by using a nonlinear condition 期刊论文
INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, 2020
Authors:  Jiang, Suzhen;  Wei, T(魏婷)
Favorite  |  View/Download:3/0  |  Submit date:2020/08/29
Fractional diffusion equation  inverse problem time-dependent potential term  uniqueness  Levenberg-Marquardt method  numerical example  Inverse Problems  
A parallel computing method based on zeroing neural networks for time-varying complex-valued matrix Moore-Penrose inversion 期刊论文
Information Sciences, 2020, 卷号: 524, 页码: 216-228
Authors:  Xiao, Xiuchun;  Jiang, Chengze;  Lu, Huiyan;  Jin, Long;  Liu, Dazhao;  Huang, Haoen;  Pan, Yi
Favorite  |  View/Download:1/0  |  Submit date:2020/07/07
Inversion of the Initial Value for a Time-Fractional Diffusion-Wave Equation by Boundary Data 期刊论文
COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 2020, 卷号: 20, 期号: 1, 页码: 109-120
Authors:  Jiang, Suzhen;  Liao, Kaifang;  Wei, T(魏婷)
Favorite  |  View/Download:1/0  |  Submit date:2020/08/20
Fractional Diffusion-Wave Equation  Inverse Initial Value Problem  Uniqueness  Numerical Method  
Simultaneous identification of three parameters in a time-fractional diffusion-wave equation by a part of boundary Cauchy data 期刊论文
Applied Mathematics and Computation, 2020, 卷号: 384
Authors:  Xian, Jun;  Yan, Xiong-bin;  Wei, T(魏婷)
Favorite  |  View/Download:2/0  |  Submit date:2020/07/07
Determine a Space-Dependent Source Term in a Time Fractional Diffusion-Wave Equation 期刊论文
Acta Applicandae Mathematicae, 2020, 卷号: 165, 期号: 1, 页码: 163-181
Authors:  Yan, X.B.;  Wei, T(魏婷)
Favorite  |  View/Download:2/0  |  Submit date:2020/08/28
Inverse spatial source problem  Uniqueness  Non-stationary iterative Tikhonov regularization  
Approximation algorithms for capacitated partial inverse maximum spanning tree problem 期刊论文
Journal of Global Optimization, 2020, 卷号: 77, 期号: 2, 页码: 319-340
Authors:  Li, XY(李宪越);  Zhang, Zhao;  Yang, Ruowang;  Zhang, HP(张和平);  Du, Ding-Zhu
Favorite  |  View/Download:1/0  |  Submit date:2020/08/04
Partial inverse problem  Spanning tree  Approximation algorithm  
Multi-parameters identification problem for a degenerate parabolic equation 期刊论文
Journal of Computational and Applied Mathematics, 2020, 卷号: 366
Authors:  Yang, Liu;  Liu, Yun;  Deng, Zui-Cha
Favorite  |  View/Download:3/0  |  Submit date:2020/08/04
Inverse problem  Initial value  Source coefficient  Degenerate parabolic equations  Conditional stability  Numerical results  
Identification of the time-dependent source term in a multi-term time-fractional diffusion equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 4, 页码: 1279-1301
Authors:  Li, Y. S.;  Sun, L. L.;  Zhang, Z. Q.;  Wei, T(魏婷)
Favorite  |  View/Download:1/0  |  Submit date:2020/08/20
Inverse source problem  Multi-term time-fractional diffusion equation  Conjugate gradient method  
Reconstruction of a time-dependent source term in a time-fractional diffusion-wave equation 期刊论文
INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, 2019, 卷号: 27, 期号: 11, 页码: 1577-1594
Authors:  Gong, Xuhong;  Wei, T(魏婷)
Favorite  |  View/Download:10/0  |  Submit date:2019/09/27
Inverse source problem  time-fractional diffusion-wave equation  uniqueness  Tikhonov regularization  
RECOVERING A SPACE-DEPENDENT SOURCE TERM IN A TIME-FRACTIONAL DIFFUSION WAVE EQUATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2019, 卷号: 9, 期号: 5, 页码: 1801-1821
Authors:  Wei, T(魏婷);  Yan, Xiongbin
Favorite  |  View/Download:2/0  |  Submit date:2020/08/27
Inverse source problem  Tikhonov regularization  conjugate gradient algorithm